Discussions By Symptom: Vitamin D Deficiency

Vitamin D level 9...allergic relation to supplement so what should I do? Are there any specialist ?

Posted In: Vitamin D Deficiency 0 Replies
  • Posted By: Anonymous
  • June 6, 2014
  • 06:11 PM

Need help severe reaction to over the counter D3 after 10 days,mouth swelled,metallic taste in mouth and liver enlarged.Doctor called to tell me my level is at 9....called in a scrip for Ergocalciferol 50,000 one time per week.I am really afraid to take since the over the counter D was 2,000 once a day.
I have hypothyroid and I read on line this could go along with Vitamin D levels being too low.When I ask my doctor he acted like he had never heard of such a thing.Are there any specialist who can help me figure this out?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?